# SDR UIEA2018121982865

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CREASE ON THE LH FUSELAGE SKIN BETWEEN STA 400 AND STA 440, S-44L.( 1.ACCOMPLISH IAW EI NO.T2018A53M-7184,REV.2 2).JOB COMPLETED AND COND. CHK NML. )
